I just started taking Neurontin for my back pain, I only take it at night before bed. It is a wonderful drug I can sleep through the night with no pain for the first time in years. My question is, I see that it says you should wear a medic alert bracelet if you are taking Neurontin is the only if you are taking it for seizures or if your are taking it for pain relief?
21 Nov 2010
Yes, it is more meant for those with epilepsy. The bracelet is a way of informing health professionals about the patients condition and medication when the patient is unable eg. because of a seizure.
You do not need to worry about getting a bracelet if you are taking it for pain relief.
22 Aug 2012
It's a good idea to wear it regardless, because Neurontin is an anti-seizure medication - if you were to be in an accident and taken to an E.R. and couldn't respond to questions, you could possibly be given another prescription medication that might have a bad interaction with it.
7 Nov 2012
Most hospitals if you have been there within the last 6 months or so should have all your medications already listed. If you haven't then a medic bracelet might be a good idea. My family physician is part of the biggest hospital used. They all use the same computer software so my doc can see if i went to the hospital and the hospital has all my meds. I inform my primary physician of all the other meds i get from other doctors. In fact all of my doctors have a list of what my other doc's prescribe. I want to make sure that all of them know exactly what i am on. Each one goes down the list at each visit in case they are missing any. Besides, i am on over 14 different medications. I am not proud of that,but know the list is too long for a medic bracelet. I would need a medic cuff. Heee Heee
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i want to know if taking neurontin while coming off of pain pills will help you get thru the withdrawls? or will it trigger seizures
1 answer • 29 Mar 2010
Anyone have problems using this med iam using it 3 times day 300mg for seizures and pain from withdrawl xanax makes me sick to stomach and body holds ...
1 answer • 30 Jul 2010
braclette? I'm thinking of getting one, as I take Gabapentin and a few other meds. I really don't want a bracelette to broadcast the meds I ...
14 answers • 12 Sep 2012
... would like to get a med alert bracelet in silver ( all I have seen so far are in Stainless steel) Has anybody got any details of where i can buy ...
1 answer • 19 Jan 2013
1 answer • 11 Sep 2014